# SDR SWAA2022030303396

- Difficulty date: February 8, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN LH SIDE AT STA-616 TO STA-639 AT STR-7L CHANNEL ASSY. IS CORRODED AT BOTH ENDS AND IN LIGHTENING HOLES. / REMOVED CHANNEL ASSY AT PASSENGER CABIN L/H SIDE AT STA 616 TO STA 639 STR 7L IAW B737-700 DWG 412A2250 REV: -; SRM 51-40-02-0G-0 AND INSTALLED CHANNEL. EA 190189 P1 CANCELLED ATAG # A24409
